as you mentioned your sypmtoms,
Clay coloured stool along with dark coloured urine mostly occur in obstuctive jaundice.
proper work up required to rule out underlying pathology.
Direct and indirect bilirubin
Because the bile which give the colour...
I am so sorry to hear about this feeling after sex. This resembles an allergy and may be related to products like condoms, lubricants, etc that you use during intercourse. i will suggest that you make an inventory of what you have been using all this while...
With this sugar reading one is called to have overt diabetes. You were having glucose intolerance till now but now you have type 2 diabetes for sure.
The tablet Metformin (Glycomet) is a wonderful drug for your kind of patient and does not have any serious side effects. It brings...
My wife is 28 weeks pregnant. She is suffering from high blood sugar levels.
History of the Patient:
Her age is 32, We got married in Aug 2008. She could not concieve because she was Suffering from PCOD. We have used injections and other tablets to increase the egg size. Finally in Mar 2013 she concieved. Doctor scanned in 2nd month and she asked my wife to take bed rest.
we went for scanning and RBS in her 5th month. And we observed her sugar levels are too high. Then doctor asked us to go for test next day to make sure the results are correct.
1st suagr test done on 24/07/2013.
Result is : Random Blood Suagr 249.0
2nd suagr test done on 25/07/2013.
We went to doctor and shown reports to doctor. She suggested us to XXXXXXX a diabetic doctor.
Then diabetic doctor asked us to go for test again.
After seeing this report, She asked to go for test again.
we went for test again on 16/08/2013.
Post Lunch: 190 which is higher. Then she suggested us to go for INsulin, My wife is taking injection everyday now.
Here are my questions:
1. Does she really need to take insulin?
2. How does is effect baby?
3. How to keep sugar levels low by eating protien food?
4. What food she should eat and what not?
I can understand your concern.
In my opinion, she should take calcium and vitamin d 3 supplements as she is having deficiency of these.
Deficiency if calcium and vitamin d 3 is common cause for chronic costochondritis.
So first start calcium and...
The best treatment consist of healthy diet, regular exercises, metformin(insulin...
Based on details you have hypokalemic periodic paralysis with positive family history .This indicates primary hypokalemic periodic paralysis ( gene defect for channels located at skeltal muscle) rather than secondary causes .
Still you need detail evaluation like calcium, magnesium levels in...
Well everything was peachy until this august, early September... after a year of good health her blood sugar started rising... avg of like 140 to 150 and she was getting lethargic, so she had to go to the clinic...(no insurance) Once she revealed she had been on metformin(a year ago) the doctor prescribed her more and said he was sure it was just early diabetes... then gave an A1C on which she got 5.7... She has NEVER had an A1C over 7... either way the doctor didn’t care to figure more out... well now we're in the spot where she feels awful and her blood sugar is even HIGHER after taking metformin for a few months again. (160 to 190) So this leads me to ponder a few things...
1. If she is diabetic, how was she super healthy for a year, scored an A1C of 5.7 and didn’t even feel to sick, mainly just lethargic when her blood sugar began to rise..?
2. If she isn’tt diabetic, is taking the medicine causing unnecessary problems like that lactic acidosis (lf I'm not mistaken, metformin is known to cause).
3. Is there a chance its thyroid related?.
4. What vitamins do you recommend for this sort of issue?
Food intake: Shes make a lot of our own food, some even from what we got out of our garden.
Water intake: She doesn’t usually drink as much as she should, she says she just never feels thirsty, and hasn't since child hood. Although she is working on drinking anyways...
Exercise: She is not overly active, but not a total bum.. so moderatish( we have 3 kids to take care of)
Oddities: as I stated, Sarah has never really felt thirsty, also strangely, on metformin she is now craving MORE food, especially sweets, even though metformin is used as an appetite suppressant... this side effect was not present when she was on metformin in the past.
Any advice on this issue would be much appreciated.
Thank you very much.